# SDR UPS03240057

- Difficulty date: January 7, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- Aircraft time: 45,714 hours, 51,393 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Wing Lg R/H Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WING LANDING GEAR DOOR R/H SIDE CRACK FOUND ON INSIDE OF DOOR REAR S PAR OF DOOR 19TH UP FROM BOTTOM OF DOOR CRACK IS ALONG BETWEEN 2 RIV ET HOLES     REPAIR CARRIED OUT IAW SRM 51-40-2
